A stability analysis of periodic solutions to the steady forced Korteweg–de Vries–Burgers equation

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

The stability of periodic solutions to the steady forced Korteweg–de Vries–Burgers (fKdVB) equation is investigated here. This family of periodic solutions was identified by Hattam and Clarke (2015) using a multi-scale perturbation technique. Here, Floquet theory is applied to the governing equation. Consequently, two criteria are found that determine when the periodic solutions are stable. This analysis is then confirmed by a numerical study of the steady fKdVB equation.
Original languageEnglish
Pages (from-to)42-51
Number of pages10
JournalWave Motion
Volume59
Early online date3 Aug 2015
DOIs
Publication statusPublished - 1 Dec 2015

Fingerprint

Dive into the research topics of 'A stability analysis of periodic solutions to the steady forced Korteweg–de Vries–Burgers equation'. Together they form a unique fingerprint.

Cite this